# SDR DALA2015022201595

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 44,560 hours, 16,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OVERWING EMERGENCY EXIT LIGHTS INTERIOR AND SEAT ROWS 16-18 DEF INOPERATIVE.  MAINTENACE REPLACED BATTERY AT RT OVERWING POSITION.  OPERATION NORMAL IAW AMM 33-51.
